The classical ring of quotients of Cc(x)

Papiya Bhattacharjee, Michelle L. Knox, Warren Wm McGovern

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

We construct the classical ring of quotients of the algebra of continuous real-valued functions with countable range. Our construction is a slight modification of the construction given in [3]. Dowker’s example shows that the two constructions can be different.

Original languageEnglish (US)
Pages (from-to)147-154
Number of pages8
JournalApplied General Topology
Volume15
Issue number2
DOIs
StatePublished - 2014

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'The classical ring of quotients of C<sub>c</sub>(x)'. Together they form a unique fingerprint.

Cite this